# SDR UPS98827606

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755826504N
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, STA 340 L31L Z FITTING HAS CORROSION EMITTING FROM FASTENER.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS DC8 SRM 51-1-8 AND 53-2-0.  REMOVED FITTING, FABBED DOUBLERS, REINSTALLED FITTING IAW DC8 SRM 5 3-2-0.  ALODINED, PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FITTING IAW DC8 SRM 51-1-20D.  FILLETED SEALED IAW DC8 SRM 51-1-16.
